Combined pill and periods: I’m on the combined pill... - BASHH

BASHH

17,677 members2,743 posts

Combined pill and periods

CLM34 profile image

I’m on the combined pill and finished my 7 day break, 4 days ago. Since then my period started to get lighter and then suddenly started getting heavier again and is lasting longer than usual. Is this a concern?

7 Replies

So to clarify, your bleed that you usually have on your pill free week has continued into the new strip of pills ?

CLM34 profile image
CLM34 in reply to Galen70

Yeah that’s right

Galen70 profile image
Galen70 in reply to CLM34

Ok is it a new pill ? are your sexual health and cervical screening tests up to date ?

CLM34 profile image
CLM34 in reply to Galen70

No it’s not a new pill, as I’ve been on it for 4 years. I’m not yet 25 so can’t have cervical screening but I’m clear of any sexual health issues.

Galen70 profile image
Galen70 in reply to CLM34

Ok its unlikely to be anything serious if you have taken the rest of your pills correctly and you don't have any other health issues. remember the pills stay the same although your body changes over time, if you continue to have unscheduled bleeding discuss with your GP or local reproductive health service when COVID has improved.

CLM34 profile image
CLM34 in reply to Galen70

Thank you so much!!!

Galen70 profile image
Galen70 in reply to CLM34

you are welcome :-)

You may also like...